# SDR AWXA200500098

- Difficulty date: January 11, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK, CORROSION WAS FOUND ON SEAT RAIL BEAM ASSEMBLY -Y765 AT FR 64+14".  MAINTENANCE REMOVED DAMAGED AREA OF SEAT RAIL UPPER FLANGE -Y765 FROM FS 64 TO FS 65; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW ER 26-5341-05020-RC1.
